Danish Lohani  Q. M
Danish Lohani Q. M
Assistant Professor
Department of Mathematics
Akbar Bhawan, Chanakyapuri
New Delhi – 110021
This email address is being protected from spambots. You need JavaScript enabled to view it.

Profile

Q.M. Danish Lohani is working as an Assistant Professor in the Department of Mathematics, South Asian University, New Delhi, India. Earlier, in 2011, he served as a visiting lecturer in the department of computer science at South Asian University, New Delhi, India. He received a prestigious post-doctoral fellowship in 2009 awarded by the National Board of Higher Mathematics and Department of Atomic Energy, Government of India and joined as a Post-Doctoral Fellow in the Department of Mathematics, Aligarh Muslim University, Aligarh. He received Ph.D. degree in Mathematics in 2009 with fourteen publications in reputed international journals. Beside research he qualified National Eligibility Test (NET) conducted by Council for Scientific and Industrial Research (CSIR), Government of India, in 2003. His research work was supported by Council for Scientific and Industrial Research (CSIR) as a Senior Research Fellow. During PhD, he was actively involved in teaching undergraduate classes in the Department of Mathematics, Aligarh Muslim University, Aligarh from 2006 till 2009.

Qualifications

  • PhD from Aligarh Muslim University , in 2009
  • M.Phil in Mathematics from Aligarh Muslim University, Aligarh, India , in 2005
  • M.Sc. in Mathematics from Aligarh Muslim University, Aligarh,India , in 2003
  • B.Sc.(Hons) in Mathematics from Aligarh Muslim University, Aligarh,India , in 2001

Recent Publications

  • M. A. Alghamdi, A. Alotaibi, Q.M. Danish Lohani and M. Mursaleen, Statistical Limit Superior and Limit Inferior in Intuitionistic Fuzzy Normed Spaces, Journal of Inequalities and applications (2012) 96, 1-12. impact factor 0.73
  • Q.M. Danish Lohani, Intuitionistic Fuzzy 2-Metric Space and some Important Topological Properties, International Journal of Life and Artificial Research(2011) 2(3), 59-73
  • M. Mursaleen and Q.M. Danish Lohani, Statistical Limit Superior and Limit Inferior in Probabilistic Normed Spaces, Filomat (2011) 25(3), 55-67. impact factor 0.421
  • M. Mursaleen and Q.M. Danish Lohani, Baire's and Cantor's theorems in Intuitionistic Fuzzy 2-Metric Space, Chaos Solitons & Fractals (2009) 42: 2254-2259. impact factor 3.026
  • M. Mursaleen, Q.M. Danish Lohani and S. A. Mohiuddine, Intuitionistic Fuzzy 2-Metric Space and its completion, Chaos Solitons & Fractals (2009) 42: 1258-1265. impact factor 3.026
  • S. A. Mohiuddine and Q.M. Danish Lohani, On Generalized Statistical Convergence In Intuitionistic Fuzzy Normed Space, Chaos Solitons & Fractals (2009) 42: 1731-1737. impact factor 3.026
  • M. Mursaleen and Q.M. Danish Lohani, Intuitionistic Fuzzy 2-Normed Spaces and some Related concepts, Chaos solitons & fractals (2008) 42: 224-234. Impact factor 3.026
  • Vakeel A. Khan and Q.M. Danish Lohani, Some new Difference Sequences Spaces Defined by Musielak-Orlicz Function, Thai Journal of Mathematics (2008) 06: 215-223

Research Interests

  • Fuzzy Logics
  • Functional Analysis
  • Measures of non-compactness and Matrix Transformations
  • Statistical Approximations
  • Stochastic Processes

^ Back to Top